# SDR ASAA0210189

- Difficulty date: September 25, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEEL BEAM WEB AT FUSELAGE BS 642, LBL 2 CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM BY FABRICATING AND INSTALLING REPAIR PARTS.  (M)
